# SDR SWAA2012122710898

- Difficulty date: December 18, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65C26300
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED ON AFT STRUT FAIRING ENGINE NR 2.  REPLACED STIFFENER LOCATED ON AFT STRUT FAIRING ENGINE NR 2 IAW SRM.
